# SDR DL72W952824

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushings
- Part number: 106189911
- Condition: Loose
- Location: Nr 4 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, BUSHINGS LOOSE IN MLG WING DOOR LUG ON FWD END OF NR 4 FLAP TRACK.  REPAIRED PER MM 57-43-0.
